# SDR GTIA2023050837175

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 13,666 hours, 6,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873761
- Condition: Overheated
- Location: Epsu
- Part time: 3,140 hours, 1,474 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY OVERTEMP.-R+R EPSU BATTERIES IAW AMM 33-51-38. OPS CHK PERFORMED IAW AMM 33-51-00. OPS CHK GOOD AT THIS TIME.
